MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DRESSING, CONTACT LAYER, VERSATEL, 2X3

Medline Industries, LP MEDLINE; DRESSING, CONTACT LAYER, VERSATEL, 2X3
Catalog Number MSC1723EPZ
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we are experiencing some issues with the adhesiveness of the versatel dressing.".
 
Additional Manufacturer Narrative
The customer reported issues with the adhesiveness of the versatel dressing, and the floor was supplementing the adhesive with steri-strips.The reported issue could not be confirmed as no sample was received for investigation, and without a sample a more thorough investigation could not be performed.At this time, medline cannot confirm based off the information received, and the cause was documented as sample required to determine cause.The division will continue to monitor this issue for tracking and trending purposes, and the complaint is ok to close.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DRESSING, CONTACT LAYER, VERSATEL, 2X3
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sangameswaran saravanakumar
three lakes drive
northfield, IL 60093--275
MDR Report Key50672539
Report Number1417592-2026-33974
Device Sequence Number10235351
Product Code NAD
UDI-Device Identifier30884389150980
UDI-Public30884389150980
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSC1723EPZ
Device Lot NumberR15823
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown